No. birth control pills do not make you infertile.
Some medications may interact with others and cause them to be ineffective. Check with your doctor before taking a diet pill with your birth control pills.
If he is taking female birth control pills forget him. They contain hormones and he is not taking them for birth control.
If you have just started taking birth control pills, then this can occur. Usually it can take a few months for your body to adjust to taking birth control. However, if you have been on birth control for a while I would recommend that you see your Doctor and consider changing to a different birth control as it may be more suitable for you.
Nothing, Taking birth control is her choice
No they do not. Antibiotics do though.
Can birth control be ineffective while taking metronidazole?
Yes it can, i stopped taking my birth control and i started getting nauseated and all. Its different for all girls.But yes it can lead to throwing up
If you were on the shot but you switched to taking birth control pills, but you do not take the birth control pills anymore, you have a high chance of pregnancy if you have been having unprotected intercourse. All the active hormones from the birth control will have little or no effect after 3 days of not taking birth control.
If you're taking steroids, I wouldn't bother taking birth control, steroids can make you sterile.
Yes, taking multiple birth control pills can cause spotting.
Birth control pills do not increase the risk of birth defects in babies conceived by women who are or were taking them.